Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Note on the Picard Method of Successive Approximations

Dunham Jackson
Annals of Mathematics
Second Series, Vol. 23, No. 1 (Sep., 1921), pp. 75-77
Published by: Annals of Mathematics
DOI: 10.2307/1967786
Stable URL: http://www.jstor.org/stable/1967786
Page Count: 3
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails